# SDR CALA9800202

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17402
- Make and model: Boeing 727243
- Aircraft serial: 21265
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 5 INCH CRACK IN UPPER AFT SECTION OF R-1 DOOR FRAME AT BS 410.  THE CRACKED SECTION OF DOOR FRAME WAS CUTOUT IAW BOEING DRAWING 69-69978.  A NEW SECTION OF FRAME WAS FABRICATED AND INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-11.
